# SDR IPXA2018062983161

- Difficulty date: June 10, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Bs 1531-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BS  1551 CENTERLINE LONGERON 52 HAD CORROSION,  INBD OF THE DRAIN.  REMOVED AND REPLACED THE DAMAGED SECTION OF LONGERON BETWEEN BS 1531 - 1561 IAW SRM 51-31-01, 51-33-01, AND 53-50-05.
